Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are there any side effects for continuous use of lobate?

Hi I was prescribed to use Lobate for rashes on my face, when applied on the entire face my complextion changed from wheatish to fair. I started to use it regularly . Is it advisable to continue the application of the ointment? What are the side effects?
Tue, 8 Apr 2014
Report Abuse
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi,

I can understand your concern and after reading the query it appears that you may suffer from steroid abuse.

Lobate cream contains steroid and shouldn't be used without a dermatologist's prescription. On its prolonged use it can cause thinning skin with red irritated skin or even hair growth. It is not at all a therapy for acne.

I suggest you to use proper sun protection. You can use Azelaic acid or Kojic acid creams under dermatological guidance only. These can be used for a long period without any side effects. This may take few weeks of the time to resolve your problem so have patience.

Take care
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi..i was having hairfall from a long time so went to a dermatologist in bangalore,she recommended me to use renovia.i have been using it for...

Recent questions on  Skin rash

doctor1 MD

Last winter I developed an itchy rash on my lower back. I treated it with hydrocortozone (.5%). The itching is gone but I am left with a large dark...

doctor1 MD

i have a little girl with a slight fever and rash all over her body...it started yesterday with no fever. it looked liked it was getting better...

doctor1 MD

My daughter had a miscarriage she is 23. For approx 6 months after this she has had a terrible acne type rash on her face and now just spread to...

doctor1 MD

I have a red rash on my chest around my breast area and on certain parts of my stomach - it is slightly itchy ( i noticed 2 days ago a rash on my...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?